# SDR CA011003008

- Difficulty date: August 21, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 9,689 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Te Flaps
- Component: Te Flap Positio
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCEND IN PREPARATION FOR LANDING FLIGHT CREW SELECTED FLAPS DOWN TO 17 DEGREES. THE FLAPS DID NOT OPERATE AND THE SELECTOR WAS RETURNED TO ZERO.  CREW LANDED AIRCRAFT WITH ZERO FLAPS. MAINTENANCE DISCOVERED THE R/H SPLIT FLAP SAFETY SWITCH FAILED DISABLING POWER TO THE FLAP MOTOR. SPLIT FLAP SWITCH REPLACED AND FLAP OPERATION CHECKED OKAY.
